RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 6, Pages 141–152 (Mi fpm1618)  

Orthogonal graded completion of modules

A. L. Kanunnikov

Lomonosov Moscow State University

Abstract: The construction and study of the orthogonal completion functor is an important step in the orthogonal completeness theory developed by K. I. Beidar and A. V. Mikhalev. The research of the graded orthogonal completion begun by the author is continued in this work. We consider associative rings graded by a group and modules over such rings graded by a polygon over the same group. Note that the graduation of a module by a group is a partial case of a more general and natural construction.
For any topology $\mathcal F$ of a graded ring $R$ consisting of graded right dense ideals and containing all two-sided graded dense ideals, the functor $O^\mathrm{gr}_\mathcal F$ of the graded orthogonal completion is constructed and studied in this paper. This functor maps the category of right graded $R$-modules into the category of right graded $O^\mathrm{gr}_\mathcal F(R)$-modules. The important feature of the graded case is that the graded modules $Q^\mathrm{gr}_\mathcal F(M)$ and $O^\mathrm{gr}_\mathcal F(M)$ (where $M$ is a right graded $R$-module) may not be orthogonal complete. A criterion for the orthogonal completeness is proved. As a corollary we get that these modules are orthogonal complete in the case of a finite polygon. The properties of the functor $O^\mathrm{gr}_\mathcal F$ and a criterion of its exactness are also established.

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 221:3, 401–408

Bibliographic databases:

UDC: 512.552

Citation: A. L. Kanunnikov, “Orthogonal graded completion of modules”, Fundam. Prikl. Mat., 19:6 (2014), 141–152; J. Math. Sci., 221:3 (2017), 401–408

Citation in format AMSBIB
\Bibitem{Kan14}
\by A.~L.~Kanunnikov
\paper Orthogonal graded completion of modules
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 6
\pages 141--152
\mathnet{http://mi.mathnet.ru/fpm1618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431905}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 221
\issue 3
\pages 401--408
\crossref{https://doi.org/10.1007/s10958-017-3234-6}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1618
  • http://mi.mathnet.ru/eng/fpm/v19/i6/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:155
    Full text:49
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020